# SDR CA061114006

- Difficulty date: November 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 43,991 hours
- Engine: Ge CF680C2*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB OUT ECAM WARNING MIN EQUIPMENT BAY SMOKE CAME ON WITH BURNING ODOR AND A SMALL AMOUNT OF SMOKE IN THE FLIGHT DECK AND FWD CABIN. AIRCRAFT RETURNED TO THE STATION. MAINTENANCE INSPECTED THE MIN EQUIPMENT COMPARTMENT (NO FINDING). DURING ECS COMPARTMENT INSPECTION FOUND A BOOT LEAKING ON NR 2 PACK HEAT EXCHANGER WITH A BURNING ODOR COMING OUT OF THE PACK. NR 2 ENGINE BLEED AND NR 2 PACK DEACTIVATED AND RELEASE UNDER MEL. GROUND RUN PERFORMED WITH NR 1 SYSTEM AND NO FURTHER WARNING AND BURNING ODOR. DURING INVESTIGATION THE BROKEN BOOT COUPLING WAS REPLACED ON NR 2 PACK. THE AIR-COOLING SYSTEM WAS CLEANED AS PER M/M AND NR 2 COALESCOR BAG WAS REPLACED. SYSTEM WAS  GROUND CHECKED SERVICEABLE.
